Strength: Diphenhydramine Hydrochloride 14mg, Dextromethorpan Hydrobromide 6.5mg, Levomenthol 2mg
Benylin Dry Cough Night Syrup is a treatment that works to reduce the effects of a dry cough and help with sleep loss that occurs as a result of a cough. The medicine contains three active ingredients; Diphenhydramine, Dextromethorphan and Levomenthol.
Each 5ml of Cough Syrup contains:
Diphenhydramine Hydrochloride 14mg, Dextromethorpan Hydrobromide 6.5mg, Levomenthol 2mg
Liquid Glucose, Sucrose, Ethanol, Sodium Benzoate (E211), Caramel (E150), Ponceau 4R (E124).
This product contains 5 vol % Ethanol, Sodium content 16.61 mg/5 ml
Two 5 ml spoonfuls at bedtime followed by two 5 ml spoonfuls every 6 hours or two 5 ml spoonfuls four times a day.
Keep out of the sight and reach of children
Do not use if you are allergic to any of the ingredients
This medicine should not be used
Do not exceed the recommend daily dosage
Store in a cool dry place
Benylin Night Dry Cough is generally well tolerated but the following side effects tend to be the most common:
- Blurred Vision.
- Dry Mouth.
- Upset Stomach.
night coughs original 150ml: Things you need to know
What is Benylin Dry night coughs original 150ml?
Benylin Dry Cough Night Syrup is a medicine for the relief of a dry and tickly cough.
With its soothing effect it relieves persistent, unproductive coughs.
This cough syrup contains Diphenhydramine hydrochloride, Dextromethorphan hydrobromide and Levomenthol.
What are Diphenhydramine hydrochloride, Dextromethorphan hydrobromide and Levomenthol and what do they do?
Diphenhydramine is an antihistamine that works to reduce coughing and clear mucus in the throat and chest.
Dextromethorphan is a cough suppressant that will reduce the severity of cough.
Levomenthol is a decongestant that will help by making it easier to breathe.
Warnings and Precautions
DO NOT USE IF:
You are under 12 years old
You are allergic to any of the ingredients in the medicine should not use it
You suffer from lung disease
You have prostate problems
You have Narrow-angle glaucoma
You are taking antidepressants called Monoamine Oxidase Inhibitors (MAOIs)
You suffer from alcoholism (as this syrup contains alcohol)
Speak to your GP or our pharmacist before taking this product if:
You have an underlying medical problem or are taking any other medicine or complementary therapy.
You are pregnant, trying to become pregnant, or breastfeeding
You suffer from any allergies
There are no reviews yet.